# SDR QXEA2009010401096

- Difficulty date: December 28, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 11,643 hours, 8,604 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0104
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT MESSAGE. PLACED ON MEL 26-00-1. RETURNED TO SERVICE. 12/28 MEL CLEARED BY REPLACING THE AFT CARGO PIT SMOKE DETECTOR AND THE FIRE DET CONTROL UNIT.  RETURNED TO SERVICE.
